# SDR AALA201605059022

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 69,282 hours, 9,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT ON SEAT 6H INOPERATIVE.  RE-SEATED CONNECTOR BEHIND SEAT 6H ACCESS PANEL & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
